# SDR SWAA2022082537841

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727I+1; BS 727I+3; BS 727I+6-727I+11; BS 727I+12-727J+4; 727J+5-727J+16; BS 727J+18; BS 747-747+12; BS 747+14-747+19. / [01] ENTERED MEASUREMENTS;[06] FABRICATED AND LOCATED AND DRILLED NEW SIDEWALL SUPPORT AT ACB BTW BS 727 TO BS 767 RBL 21 AND SPLICE REPAIR BTW BS 727F TO BS 727G RBL 21  USED MATERIAL: BAC1496-377#7075T62 LOT: 1494598-1. APPLIED CHEMICAL CONVERSION COATING AT REPAIR PARTS IAW SRM 53-00-53-2R-5 FIG 202. REQUEST OK TO PRIMER AT REPAIR PARTS.;[07] VERIFIED CORRECTIVE ACTION 6 COMPLETED AND OK TO PRIMER REPAIR PARTS GIVEN;[08] APLLIED PRIMER AT REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5 AND SOPM 20-41-02.;[09] VERIFIED CORRECTIVE ACTION #8;[10] INSTALLED ACB SIDEWALL SUPPORT REPAIR PARTS IAW SRM 51-40-02-0G; SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7502;[11] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT AT ACB; RBL 21; BS 727 TO BS 767;[12] VERIFIED CORRECTIVE ACTION 10 AND 11 COMPLETE OK TO INSTALL GIVEN;[13] COMPLETED INSTALLATION OF SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0 AND DWG 146A7500 SH 233; REV :-; DWG 146A7502 SH 50; REV:-;[14] VERIFIED CORRECTIVE ACTION #13 VERIFIED MEASUREMENT TABLE
